Hail, Wyoming
- When
- June 30, 5:39 PM EST
- Where
- Wyoming County, Pineville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.580, -81.530
Thunderstorms formed in central Ohio in response to a disturbance in the winds aloft. As the thunderstorms moved southeast, a diffuse line formed and moved into western West Virginia.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RLX wrote it up.
Thunderstorms formed in central Ohio in response to a disturbance in the winds aloft. As the thunderstorms moved southeast, a diffuse line formed and moved into western West Virginia. Other storms formed out ahead of the main line in southern counties. Most areas saw gusty winds of 30 to 50 mph ahead of the main convection.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 30, 3:17 PM EST, 2 hours 22 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
417 PM EDT TUE JUN 30 2015
.SYNOPSIS...
UPPER DISTURBANCE AND SURFACE COLD FRONT WILL CREATE SHOWERS AND
THUNDERSTORMS AGAIN THIS EVENING...WITH THE FRONT THEN MEANDERING
BACK AND FORTH THROUGHOUT THE WEEK AMID WAVES OF LOW PRESSURE.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
CONVECTION HAS FIRED RIGHT ON CUE ACROSS OH...IN ASSOCIATION WITH
UPPER TROF AND REMNANT MCV. A POTENT S/W TROF WILL ROTATE THRU
LATE THIS AFTERNOON AND EVENING WITH AN ASSOCIATED COLD FRONT
LAGGING BEHIND. NEAR TERM HI RES MODELS ARE GENERALLY IN GOOD
AGREEMENT WITH THIS...WITH THE FIRST AND MORE SIGNIFICANT ONE
SLATED FOR AROUND 18Z ENTERING SE OH AND MAKING INROADS INTO C WV
BY 22Z AND SHIFTING INTO THE MOUNTAINS BETWEEN 00 AND 02Z. INSTABILITY
REMAINS MARGINAL ALONG WITH OVERALL SHEAR WHICH REMAINS LARGELY
UNIDIRECTIONAL. STILL ENOUGH BL HEATING TO HELP BOOST THINGS ALONG
WITH A HINT OF MID LEVEL LAPSE RATE STEEPENING WITH APPROACH OF
UPPER TROF AXIS. SO...EXPECT A LINE OF STRONG TO PERHAPS A FEW SVR
TO ROLL THRU SE OH LATER THIS AFTN...WEAKENING AFTER 00Z FOR E WV.
A SVR THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE CWA.
CONCERNING FLOODING POTENTIAL...PWATS ARE MEAGER BUT THERE MAY BE
JUST ENOUGH TRAINING ACROSS SE OH FOR SOME ISOLATED ISSUES IN THE
STRONGER CELLS.
AFTER CONVECTION WANES LATER THIS EVENING...WILL BE WATCHING FOR
THE FRONT TO SAG IN. THIS FRONT LOOKS TO WASH OUT SOMEWHERE OVER
THE AREA...ALL THE WHILE...THE UPPER TROF AXIS MOVES ACROSS WITH
QUITE A BIT OF DRYING IN THE MID LEVELS. WITH JUST ENOUGH BL PUFF
AN DRY AIR ADVECTING IN THE MID LEVELS...THERE MAY BE SOME LOW
STRATUS TO CONTEND WITH IN ADDITION TO SOME FG. THIS STRATUS WILL
MIX OUT MID MORNING INTO CU FIELD...ESPECIALLY ACROSS S ZONES.
HAVE LEFT MOST OF THE AREA DRY TOMORROW SAVE FOR S ZONES AS MUCH
OF THE REGION IS DRY AIR CAPPED.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A WEAK FRONTAL BOUNDARY WILL CROSS SLOWLY SOUTH THURSDAY. THE
ATMOSPHERE WILL CONTINUE JUICY...WITH MODELS SHOWING ABUNDANT
MOISTURE WITH SFC DEWPOINTS IN THE MID 60S...AND PWATS AROUND 1.9
INCHES. H500 CHARTS SHOW A SERIES OF VORTICITY MAXES PASSING BY.
EXPECT THESE SHORT WAVES TO INTERACT WITH THE SFC BOUNDARY AND
PRODUCE CHANCES FOR SHOWERS AND THUNDERSTORMS...MORE NUMEROUS ACROSS
THE SOUTH AND EAST OF THE AREA WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT.
A MID LEVEL RIDGE MOVES ACROSS FROM THE WEST SUPPRESSING PCPN ACROSS
THE NORTHERN PORTIONS OF THE AREA THURSDAY NIGHT INTO FRIDAY...BUT
ADDITIONAL SHOWERS AND STORMS ARE LIKELY ACROSS THE SOUTH.
MINOR CHANGES MADE TO PREVIOUS TEMPERATURE FORECAST.
GENERALLY...LOWS WILL STAY IN THE MID 60S AND HIGHS AROUND 80
DEGREES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
CHANCES FOR PCPN DECREASE FRIDAY NIGHT INTO SATURDAY ACCORDING TO
THE PREFERRED ECMWF MODEL OVER THE GFS...SHOWING QPF MAINLY ACROSS
THE SOUTHERN PORTIONS OF WV WHERE THE FRONTAL BOUNDARY IS EXPECTED
TO BE. HAVE LIKELY POPS SATURDAY WITH THE FRONT MAINLY SOUTH AND
EAST.
MODELS SPREAD SOLUTIONS FROM DAY 4 TO DAY 7...SHOWING LIGHT PCPN
SUGGESTING UNSETTLED WEATHER COULD CONTINUE THROUGH THE WEEKEND.
WEAK HIGH PRESSURE BUILDS FROM THE NORTH ON SUNDAY INTO MONDAY
BRINGING DRIER CONDITIONS FOR THE BEGINNING OF THE WEEK.
GENERALLY...MAINTAINED CHANCE POP MAINLY DURING THE AFTERNOONS AND
SLIGHT CHANCE AT NIGHT THROUGH THE PERIOD.
AFTERNOON TEMPERATURES WILL STAY IN THE 80S LOWLANDS RANGING TO THE
LOWER 70S HIGHER ELEVATIONS. LOWS SHOULD STAY IN THE MID 60S THROUGH
THE PERIOD.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
18Z TUESDAY THROUGH 18Z WEDNESDAY...
STRONG TO ISOLATED SVR WITH LINE OF CONVECTION MOVING THRU THE
AREA 00Z...CREATING BRIEF LOW VFR/MVFR CONDITIONS. ROLLED WITH
SOME 1 HR TEMPO IFR FOR W TERMINALS BASED ON GOOD AGREEMENT WITH
HI RES MODELS ON SPATIAL COVERAGE AND TIMING. ANY LOCATION THAT
GETS HIT WITH STRONGER CONVECTION COULD SEE HAIL AND HIGH WINDS.
CONVECTION WILL GENERALLY DECREASE IN COVERAGE AFTER 02Z
TONIGHT...WITH AREAS OF LOW END MVFR STRATUS...OR MVFR/IFR FOG IN
AREAS THAT RECEIVE CLEARING.
THE LAGGING SURFACE FRONT WILL BECOME DIFFUSE OVER THE AREA LATE
TONIGHT AND MIX OUT TOMORROW. ANY LOW STRATUS WILL MIX OUT AS
WELL...INTO AN ABUNDANT LOW END VFR CU FIELD...PREDOMINATELY
ACROSS S TERMINALS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z
WEDNESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING OF ANY CONVECTION THIS
AFTERNOON/EVENING COULD VARY FROM FORECAST. DEVELOPMENT OF FOG OR
STRATUS OVERNIGHT IN QUESTION.
AFTER 18Z WEDNESDAY...BRIEF IFR POSSIBLE IN THUNDERSTORMS THIS
WEEK.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR WVZ006>008-
014>016.
OH...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ083-086-
087.
KY...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR KYZ101-103.
VA...NONE.
&&
SYNOPSIS...ARJ/30
NEAR TERM...30
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...30HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 538 PM EDT TUE JUN 30 2015 OHZ085-WVZ009>011-017-019-020-031-032-040-012145- MEIGS-WOOD-PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE-HARRISON-TAYLOR- BARBOUR- 538 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 371 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE ADDITIONAL OPPORTUNITIES FOR STRONG THUNDERSTORMS AND WATER CONCERNS THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101-OHZ083-086-087-WVZ007-008-012145- GREENUP-JACKSON OH-GALLIA-LAWRENCE OH-MASON-JACKSON WV- 538 PM EDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 371 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE ADDITIONAL OPPORTUNITIES FOR STRONG THUNDERSTORMS AND WATER CONCERNS THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ103-WVZ006-014>016-012145- BOYD-CABELL-PUTNAM-KANAWHA-ROANE- 538 PM EDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE ADDITIONAL OPPORTUNITIES FOR STRONG THUNDERSTORMS AND WATER CONCERNS THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ102-105-VAZ003-004-WVZ005-013-018-024>030-033>039-046-047-012145- CARTER-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-CALHOUN-MINGO- LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 538 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE ADDITIONAL OPPORTUNITIES FOR STRONG THUNDERSTORMS AND WATER CONCERNS THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-084-012145- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON- 538 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE ADDITIONAL OPPORTUNITIES FOR STRONG THUNDERSTORMS AND WATER CONCERNS THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
536 PM EDT TUE JUN 30 2015
WVZ011-019-020-302200-
RITCHIE-TYLER-DODDRIDGE-
536 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RITCHIE...DODDRIDGE
AND EASTERN TYLER COUNTIES...
AT 532 PM EDT...A STRONG THUNDERSTORM WAS EAST OF MIDDLEBOURNE...NEAR LIMA
AND SHIRLEY IN EASTERN TYLER COUNTY. OTHER STORMS WERE NEAR PULLMAN
AND AUBURN OF EASTERN RITCHIE COUNTY. MOVEMENT WAS NORTHAST AT 30 MPH
TOWARD DODDRDIGE COUNTY.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARRISVILLE...PENNSBORO...WEST UNION...NORTH
BEND STATE PARK...ELLENBORO...PULLMAN...GROVE...SMITHBURG...
HIGHLAND...LIMA...NEW MILTON...SEDALIA...WICK...GREENWOOD...
BLANDVILLE...CANTON...CENTER POINT AND ALMA.
TORRENTIAL RAINFALL IS ALSO POSSIBLE...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL WEST VIRGINIA.
LAT...LON 3947 8071 3948 8068 3946 8067 3947 8064
3944 8060 3945 8058 3943 8058 3944 8056
3942 8054 3933 8056 3927 8058 3912 8080
3916 8086 3921 8112 3934 8104 3935 8101
3939 8101 3948 8096 3956 8081
TIME...MOT...LOC 2132Z 245DEG 34KT 3945 8086
22SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
537 PM EDT TUE JUN 30 2015
WVZ035-036-302230-
FAYETTE-RALEIGH-
537 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RALEIGH AND
SOUTHWESTERN FAYETTE COUNTIES...
AT 537 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
BURNWELL...OR 17 MILES NORTHWEST OF BECKLEY...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...BABCOCK STATE PARK...OAK HILL...MOUNT HOPE...
POWELLTON...PAX...THURMOND...ARTIE...DOROTHY AND NAOMA.
LAT...LON 3797 8152 3799 8151 3798 8149 3799 8146
3798 8146 3797 8144 3797 8138 3805 8136
3812 8100 3792 8093 3785 8150
TIME...MOT...LOC 2137Z 260DEG 25KT 3795 8143
02SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
608 PM EDT TUE JUN 30 2015
WVZ046-302230-
POCAHONTAS-
608 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN POCAHONTAS
COUNTY...
AT 607 PM EDT...A STRONG THUNDERSTORM WAS OVER CASS SCENIC
RAILROAD...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM...PEA TO
PENNY SIZE HAIL AND HEAVY RAINFALL ARE ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CASS SCENIC RAILROAD...GREENBANK...SNOWSHOE...DURBIN...BOYER...
ARBOVALE...BARTOW AND DUNMORE.
LAT...LON 3852 7966 3851 7967 3851 7968 3848 7970
3832 7993 3844 8010 3847 8008 3846 8002
3855 7986 3861 7984 3863 7985 3864 7983
3865 7983 3872 7980 3860 7964
TIME...MOT...LOC 2207Z 222DEG 23KT 3844 7995
02SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
612 PM EDT TUE JUN 30 2015
WVZ005-006-008-013>020-026>032-039-040-302245-
CABELL-BARBOUR-CALHOUN-TAYLOR-KANAWHA-JACKSON-HARRISON-PUTNAM-LEWIS-
LINCOLN-CLAY-RITCHIE-BRAXTON-BOONE-ROANE-WIRT-DODDRIDGE-WAYNE-UPSHUR-
GILMER-
612 PM EDT TUE JUN 30 2015
...LINE OF THUNDERSTORMS MOVING EAST THROUGH WEST VIRGINIA AND NORTHEAST
KENTUCKY...
AT 605 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WEST OF CLARKSBURG TO NEAR GRANTSVILLE...
NITRO...TO WAYNE...THEN NEAR LOUISA KENTUCKY. MOVEMENT WAS EAST INTO
THE INTERSTATE 79 CORRIDOR AT 30 MPH.
A WIND GUST OF 40 TO 50 MPH MAY EVEN PRECEDE THE ACTUAL RAIN.
DUE TO THE WET GROUND IN SOME AREAS...THESE GUSTS COULD BRING DOWN
A FEW WEAK TREES.
HAIL TO THE SIZE OF DIME AND NICKLES COULD ACCOMPANY THE STRONGER STORMS.
LOCATIONS IMPACTED INCLUDE...CHARLESTON...CLARKSBURG...NITRO...
GRAFTON...WESTON...MADISON...
PHILIPPI...SPENCER...WINFIELD...GLENVILLE...WAYNE...HAMLIN...
GRANTSVILLE...CLAY...BEECH FORK STATE PARK...JEFFERSON...SOUTH
CHARLESTON...ST. ALBANS...BRIDGEPORT AND DUNBAR.
DOWNPOURS ARE ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A FEW OF THE CELLS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3929 7987 3823 8138 3802 8195 3795 8230
3786 8242 3825 8257 3852 8211 3848 8206
3855 8206 3868 8178 3870 8179 3946 8044
TIME...MOT...LOC 2205Z 010DEG 38KT 3937 8050 3823 8252
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
615 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 3 NE CHARLESTON 38.38N 81.60W
06/30/2015 M53 MPH KANAWHA WV ASOS
&&
EVENT NUMBER RLX1501472
MACSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
622 PM EDT TUE JUN 30 2015
KYZ105-302300-
LAWRENCE-
622 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT LAWRENCE COUNTY...
AT 621 PM EDT...A STRONG THUNDERSTORM WAS OVER BLAINE...MOVING EAST
AT 35 MPH.
WIND GUSTS OF 40 TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. DUE TO THE WET GROUND...THESE WIND GUSTS CAN BRING A FEW WEAK TREES
DOWN.
LOCATIONS IMPACTED INCLUDE...
LOUISA...BLAINE...YATESVILLE LAKE STATE PARK...CHARLEY...ULYSSES...
MARTHA...GALLUP...CLIFFORD...FALLSBURG AND HOUCKVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL KENTUCKY AND CENTRAL WEST VIRGINIA.
LAT...LON 3805 8298 3805 8296 3811 8289 3814 8291
3823 8264 3818 8261 3817 8264 3814 8264
3807 8255 3800 8252 3800 8249 3798 8246
3797 8248 3796 8247 3795 8249 3796 8254
3794 8258 3794 8278 3800 8294 3797 8299
TIME...MOT...LOC 2221Z 271DEG 31KT 3804 8283
22The Charleston,WV radar (KRLX), 83 km away, was scanning. The volume nearest the first event began at 22:39 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in West Virginia in 2015Every state in 2015This day in weather historyWarnings in West Virginia, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 575016.